I have a 10yr old boy who takes vyvanse for adhd and he has nose bleeds at night when he is sleeping sometimes, and I want to know could this be a side affect from the medicine.
Nose bleeds are not listed as a side effect for Vyvanse, but DO NOT hesitate to ask the child's doctor about this! Everybody is different and it could have something to do with other medication he is taking or it could just be allergies or something. But it is better to be safe than sorry.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 26 Mar 2012 • 1 answer
Posted 17 Jun 2013 • 3 answers
Posted 15 Oct 2015 • 1 answer
Posted 20 Jul 2016 • 1 answer